Vol. 133, No. 4, 2008 · Contents

D. Pavlica:
Morse-Sard theorem for delta-convex curves

M. K. Uma, E. Roja, G. Balasubramanian:
Tietze extension theorem for pairwise ordered fuzzy extremally disconnected spaces

Romi Shamoyan:
On some problems connected with diagonal map in some spaces of analytic functions

J. C. Rosales, P. Vasco:
On the Frobenius number of a modular Diophantine inequality

Jiri Klaska:
Tribonacci modulo $2^t$ and $11^{t}$

Futaba Okamoto, Ping Zhang:
On upper traceable numbers of graphs

Mohamed Abdalla Darwish:
On monotonic solutions of an integral equation of Abel type

M. S. Metwally, M. T. Mohamed, A. Shehata:
On Hermite-Hermite matrix polynomials

N. Dilna, A. Ronto:
General conditions guaranteeing the solvability of the Cauchy problem for functional differential equations

[Journals Homepage]
[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 8 Dec 2008. Last modified: 21 January 2010.

© 2008–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition